Gap Series with Rapid Growth in the Unit Disc.
Mathematische Zeitschrift, Tome 131 (1973), pp. 25-48
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1973__131_171878,
author = {L.R. Sons},
title = {Gap {Series} with {Rapid} {Growth} in the {Unit} {Disc.}},
journal = {Mathematische Zeitschrift},
pages = {25--48},
year = {1973},
volume = {131},
zbl = {0241.30007},
url = {http://geodesic.mathdoc.fr/item/MZ_1973__131_171878/}
}
L.R. Sons. Gap Series with Rapid Growth in the Unit Disc.. Mathematische Zeitschrift, Tome 131 (1973), pp. 25-48. http://geodesic.mathdoc.fr/item/MZ_1973__131_171878/